# SDR 0200669608

- Difficulty date: February 15, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N608NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47233
- Aircraft time: 66,846 hours, 60,778 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During HCK in DHN, the ground power access door doubler was noted as being cracked at sta 94.5 LBL 41 forward lower corner. The skin was not damaged. the Damaged area was trimmed out from the OEM doubler. Repaired per EA. 96-188359.
